RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 4, Pages 797–805 (Mi tvp4424)  

This article is cited in 6 scientific papers (total in 6 papers)

Short Communications

An improvement of the convergence rate estimates in the central limit theorem when moments of order greater than two are absent

V. Yu. Korolevab, S. Popova

a M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics
b Institute for Problems of Informatics RAN

DOI: https://doi.org/10.4213/tvp4424

Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 56:4, 682–691

Bibliographic databases:

Received: 11.03.2011

Citation: V. Yu. Korolev, S. Popov, “An improvement of the convergence rate estimates in the central limit theorem when moments of order greater than two are absent”, Teor. Veroyatnost. i Primenen., 56:4 (2011), 797–805; Theory Probab. Appl., 56:4 (2011), 682–691

Citation in format AMSBIB
\Bibitem{KorPop11}
\by V.~Yu.~Korolev, S.~Popov
\paper An improvement of the convergence rate estimates in the central limit theorem when moments of order greater than two are absent
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 4
\pages 797--805
\mathnet{http://mi.mathnet.ru/tvp4424}
\crossref{https://doi.org/10.4213/tvp4424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3137070}
\elib{http://elibrary.ru/item.asp?id=20732935}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 56
\issue 4
\pages 682--691
\crossref{https://doi.org/10.1137/S0040585X97985704}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000311207400010}
\elib{http://elibrary.ru/item.asp?id=20483596}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84873676179}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4424
  • https://doi.org/10.4213/tvp4424
  • http://mi.mathnet.ru/eng/tvp/v56/i4/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. S. Nefedova, I. G. Shevtsova, “Nonuniform estimates of convergence rate in the central limit theorem”, Theory Probab. Appl., 57:1 (2013), 28–59  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Korolev V.Yu., Popov S.V., “Improvement of convergence rate estimates in the central limit theorem under weakened moment conditions”, Dokl. Math., 86:1 (2012), 506–511  crossref  mathscinet  zmath  isi  elib  elib
    3. V. Yu. Korolev, A. V. Dorofeyeva, “Estimates for the concentration functions under the weakened moments”, Theory Probab. Appl., 62:1 (2018), 84–97  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Korolev V. Dorofeeva A., “Bounds of the accuracy of the normal approximation to the distributions of random sums under relaxed moment conditions?”, Lith. Math. J., 57:1 (2017), 38–58  crossref  mathscinet  zmath  isi  scopus
    5. Shevtsova I., “On the Absolute Constants in Nagaev-Bikelis-Type Inequalities”, Inequalities and Extremal Problems in Probability and Statistics: Selected Topics, ed. Pinelis I., Academic Press Ltd-Elsevier Science Ltd, 2017, 47–102  crossref  mathscinet  isi
    6. V. Yu. Korolev, A. V. Dorofeeva, “O neravnomernykh otsenkakh tochnosti normalnoi approksimatsii dlya raspredelenii nekotorykh sluchainykh summ pri oslablennykh momentnykh usloviyakh”, Inform. i ee primen., 12:4 (2018), 86–91  mathnet  crossref  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:286
    Full text:70
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020